Loops with and without subloops

Kozma József: Loops with and without subloops. In: Acta scientiarum mathematicarum, (55) 1-2. pp. 21-31. (1991)

[thumbnail of math_055_fasc_001_002_021-031.pdf]
Cikk, tanulmány, mű

Download (959kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 21-31
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38642/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 31. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Mar. 26. 15:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/15293

Actions (login required)

View Item View Item